Advertisement

On some congruences between cusp forms on Γo(N)

  • Koji Doi
  • Masami Ohta
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 601)

Keywords

Maximal Ideal Abelian Variety Cusp Form Modular Function Absolute Norm 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.O.L. Atkin, J. Lehner, Hecke operators on Γo(m), Math. Ann. 185, 134–160 (1970).MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    P. Deligne, M. Rapoport, Les schémas de modules de courbes elliptipues. in Modular functions of one variable II, Lecture Notes in Math. 349, Springer.Google Scholar
  3. [3]
    J. Giraud, Remarque sur une formule de Shimura-Taniyama, Inv. math., 5, 231–236 (1968).MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    A. Grothendieck (with J. Dieudonné), Eléments de géométrie algébrique, Publ. Math. I.H.E.S. 4, 8, 11, etc.Google Scholar
  5. [5]
    A. Grothendieck, Modèles de Néron et monodromie (exposé IX de SGA 7), in Lecture Notes in Math. 288, Springer.Google Scholar
  6. [6]
    J. Igusa, Kroneckerian model of fields of elliptic modular functions, Amer. J. Math., 81, 561–577 (1959).MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    M. Koike, Congruences between Eisenstein series and cusp forms, Japan-U.S. Seminar on number theory, Ann Arbor, Michigan, 1975.Google Scholar
  8. [8]
    B. Mazur, J.-P. Serre, Points rationnels des courbes modulaires Xo(N), Sém. Bourbaki, no469, 1974/1975.Google Scholar
  9. [9]
    B. Mazur, P. Swinnerton-Dyer, Arithmetic of Weil curves, Inv. math., 25, 1–61 (1974).MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    M. Ohta, The representation of Galois group attached to certain finite group schemes, and its application to Shimura's theory, to appear.Google Scholar
  11. [11]
    M. Raynaud, Schémas en groupes de type (p,..,p), Bull. Soc. math. France, 102, 241–280 (1974).MathSciNetzbMATHGoogle Scholar
  12. [12]
    K. Ribet, Endomorphisms of semi-stable abelian varieties over number fields, Ann. of Math., 101, 555–562 (1975).MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    K. Ribet, Division points of J*(N), Japan-U.S. Seminar on number theory, Ann Arbor, Michigan, 1975.Google Scholar
  14. [14]
    G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publ. Math. Soc. Japan, No. 11, Iwanami Shoten and Princeton University Press, 1971.Google Scholar
  15. [15]
    G. Shimura, On the factors of the jacobian variety of a modular function field, J. of Math. Soc. Japan, 25, 523–544 (1973).MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    G. Shimura, Y. Taniyama, Complex multiplication of abelian varieties and its application to number theory, Publ. Math. Soc. Japan, No. 6, 1961.Google Scholar
  17. [17]
    H. Wada, A table of Hecke operators (cf. Proc. Japan Acad., 49, 380–384 (1973)).MathSciNetzbMATHCrossRefGoogle Scholar
  18. [18]
    Modular functions of one variable IV, Lecture Notes in Math. 476, Springer.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Koji Doi
    • 1
  • Masami Ohta
    • 2
  1. 1.Department of MathematicsHokkaido UniversitySapporoJapan
  2. 2.Department of MathematicsKyoto UniversityKyotoJapan

Personalised recommendations